Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    
Sign in to follow this  
leslie1017

NUPLAZID

Recommended Posts

Hello Doctor, 

My mother has Duopa Pump for a year already doing pretty good  except she starts acting different in the evening and at night , she puts on 3 blouses, she goes thru her mail and go over the same papers for 30 minutes or more , she sleeps walk takes her purse and ready to go out. This only happens around the same time every day.  i mentioned all this to her doctor and he prescribed Nuplazid   2 tables 17 MG each. I noticed that she is having more off times than before and  getting lot of  nausea. Can the Nuplazid be causing this?  do you know of anybody taking this medicine ?  my doctor told me that this medicine did not  have side effects but when I read the labels it says  that can cause kidney , liver , nausea  and heart beat among others.   should stopped giving her Nuplazid the doctor says it takes 3 month to see the good side of the medicine but I see her worse now. Any recommendations?

Share this post


Link to post
Share on other sites

This could be sundowning or worsening cognition at night.  Strategies that may be helpful include reducing pump rate toward the end of the day, reducing sinemet, agonists or other medications---but watch out as reductions can lead to worsening of PD symptoms.

 

Since she is at max dose of Nuplazid one could ask your doc about a trial or stopping or possibly adding seroquel or clozapine.  It is certianly possible NuPlazid worsened symptoms.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Sign in to follow this  

×